# SDR SIMA2011325002

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 21,087 hours, 18,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Defective
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4379 THE CREW REPORTED THAT AT CLIMBING THROUGH 32,000 FEET THE PASSENGER DOOR STARTED MAKING A LOUD SQUEAL.  CABIN ALT 6700' CAB P 7.6ASI.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR SEAL IAW EMB - 140 AMM 53-21-01.  THE OPERATIONAL CHECK AND LEAK CHECK WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
